• English
  • Français
slideshow 1 slideshow 2 slideshow 3 slideshow 3 slideshow 3 slideshow 6 slideshow 7 slideshow 8 slideshow 9 slideshow 10 slideshow 11 slideshow 12 slideshow 13 slideshow 14 slideshow 15 slideshow 16

Vous êtes ici

TitreGlobal sensitivity analysis and Bayesian parameter inference for solute transport in porous media colonized by biofilms
Type de publicationArticle in journal
Year of Publication2016
AuteursYounes A, Delay F., Fajraoui N., Fahs M., Mara TA.
JournalJOURNAL OF CONTAMINANT HYDROLOGY
Volume191
Pagination1-18